Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    frogg is offline Associate Member
    Join Date
    Dec 2004
    Posts
    158

    ouch ! left hand ring and index very painful

    ok been on hgh for about 2 1/2 months (3.3iu) and my 2 fingers on the left had started getting more and more painful about 3weeks ago. Any reason for this? i dont want to stop the gh but may have to soon. Any supplements to help with this? is this a side effect that will pass or when i stop the gh?It started with my ring finger on my left hand and now i have the same pain in my index finger.

    thanks

  2. #2
    31uniform's Avatar
    31uniform is offline Associate Member
    Join Date
    Feb 2004
    Posts
    414
    I had some serious numbness and tingling in my right hand on 6 ius, i dropped down to 3 ius and the tingling went away in about two weeks. id maybe just drop the dose to like 1.5 ius and see what happens.

  3. #3
    frogg is offline Associate Member
    Join Date
    Dec 2004
    Posts
    158
    ok thanks. funny thing is is didnt have this problem in the beginning. just started like 3 weeks ago.

  4. #4
    LL08's Avatar
    LL08 is offline Member
    Join Date
    Jul 2004
    Posts
    536
    Not uncommon everybody metabolises hgh diff, drop it if it truely is as bad as you claim.

    Have you seen many, if any results from the gh after the 2.5 months?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •